# SDR VNAA2025050800046

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195695 DISCREPANCY: LH SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 677 AND FS 708. CORRECTIVE ACTION: INSTALLED SIDE SEAT RAIL BETWEEN FS677 TO FS708 LEFT HAND IAW CRJ 700 AMM 53-00-49-400-801-A01.
